# SDR RRXA991564

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, TO FITTING AT STA 260 AND BL 21 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED NEW FITTING IAW DC8 SRM 53-1-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
